Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Families of curves and weight distributions of codes


Author: René Schoof
Journal: Bull. Amer. Math. Soc. 32 (1995), 171-183
MSC: Primary 94B27; Secondary 11T71, 14H10, 94B15
MathSciNet review: 1302786
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this expository paper we show how one can, in a uniform way, calculate the weight distributions of some well-known binary cyclic codes. The codes are related to certain families of curves, and the weight distributions are related to the distribution of the number of rational points on the curves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 94B27, 11T71, 14H10, 94B15

Retrieve articles in all journals with MSC: 94B27, 11T71, 14H10, 94B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1995-00586-0
PII: S 0273-0979(1995)00586-0
Keywords: Weight distribution, coding theory, elliptic curve, Hecke operator
Article copyright: © Copyright 1995 American Mathematical Society